# SDR ASAA202002032054

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 28,597 hours, 9,202 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RH PACK LT ON, RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. #2 PCTC BITE FAULTED RAM AIR ACT, RESET CONTROLLER, FAULT CLEARED & RECALL TEST PASSED, NO PACK LIGHT ILLUMINATES REF B737-900 FIM 21-62 TASK 801 & FIM 21-62 TASK 836.
